# SDR IPXA2021012064697

- Difficulty date: January 7, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 88,229 hours, 19,093 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: ADA00061
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C4 L-3 DOOR PLUG TOP HORIZONTAL BEAM CRACK AT AFT END.  REMOVED AND REPLACED CRACKED L-3 DOOR PLUG TOP HORIZONTAL BEAM, IAW SRM 51-35-01 AND 51-33-01 (MINOR).
